# SDR COEA2013022008913

- Difficulty date: February 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572700201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 200078 HEAVY CHECK COE/MINOR REPAIR:  RIGHT FRAME 26 CRACK AT CUTOUT FOR STRINGER 13.  REPLACED WITH OEM PART PER ATR 42 SRM 53-51-40.
